# SDR HNAA2014031000083

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 62,253 hours, 69,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF EXHAUST FUMES IN COCKPIT, ESPECIALLY AT LOWER POWER SETTINGS WITH POWER LEVERS AT FLIGHT IDLE, ODOR GETS WORSE.  GROUND RAN ACFT.  ODOR IS ONLY PRESENT WITH ENGINE BLEEDS ON.  OK WITH BLEEDS OFF.
